A maximal theorem for subadditive functions

R. P. Gosselin University of Connecticut, Connecticut, USA

TBD mathscidoc:1701.331274

Acta Mathematica, 112, (1), 163-180, 1964.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:04 uploaded by actaadmin ] [ 114 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{r.1964a,
  title={A maximal theorem for subadditive functions},
  author={R. P. Gosselin},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203204849678983},
  booktitle={Acta Mathematica},
  volume={112},
  number={1},
  pages={163-180},
  year={1964},
}
R. P. Gosselin. A maximal theorem for subadditive functions. 1964. Vol. 112. In Acta Mathematica. pp.163-180. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203204849678983.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved